Generalized eigenvalue problem for tridiagonal symmetric interval matrices

M. A. El-Gebeily, Y. Abu-Baker, Mohamed Elgindi

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

An algorithm to compute the eigenintervals of the generalized eigenvalue problem for tridiagonal symmetric matrices (A, B) with interval entries is developed. The algorithm is based on the Sturm Sequences and requires twice as much computational effort as for point matrices. The algorithm is applied to the problem of computing the natural frequencies of a vibrating beam where the manufacturing tolerance is taken into consideration.

Original languageEnglish
Pages (from-to)531-535
Number of pages5
JournalInternational Journal of Control
Volume72
Issue number6
Publication statusPublished - 15 Apr 1999
Externally publishedYes

Fingerprint

Natural frequencies

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science Applications

Cite this

Generalized eigenvalue problem for tridiagonal symmetric interval matrices. / El-Gebeily, M. A.; Abu-Baker, Y.; Elgindi, Mohamed.

In: International Journal of Control, Vol. 72, No. 6, 15.04.1999, p. 531-535.

Research output: Contribution to journalArticle

@article{f58280de5a694368a2562bce57599398,
title = "Generalized eigenvalue problem for tridiagonal symmetric interval matrices",
abstract = "An algorithm to compute the eigenintervals of the generalized eigenvalue problem for tridiagonal symmetric matrices (A, B) with interval entries is developed. The algorithm is based on the Sturm Sequences and requires twice as much computational effort as for point matrices. The algorithm is applied to the problem of computing the natural frequencies of a vibrating beam where the manufacturing tolerance is taken into consideration.",
author = "El-Gebeily, {M. A.} and Y. Abu-Baker and Mohamed Elgindi",
year = "1999",
month = "4",
day = "15",
language = "English",
volume = "72",
pages = "531--535",
journal = "International Journal of Control",
issn = "0020-7179",
publisher = "Taylor and Francis Ltd.",
number = "6",

}

TY - JOUR

T1 - Generalized eigenvalue problem for tridiagonal symmetric interval matrices

AU - El-Gebeily, M. A.

AU - Abu-Baker, Y.

AU - Elgindi, Mohamed

PY - 1999/4/15

Y1 - 1999/4/15

N2 - An algorithm to compute the eigenintervals of the generalized eigenvalue problem for tridiagonal symmetric matrices (A, B) with interval entries is developed. The algorithm is based on the Sturm Sequences and requires twice as much computational effort as for point matrices. The algorithm is applied to the problem of computing the natural frequencies of a vibrating beam where the manufacturing tolerance is taken into consideration.

AB - An algorithm to compute the eigenintervals of the generalized eigenvalue problem for tridiagonal symmetric matrices (A, B) with interval entries is developed. The algorithm is based on the Sturm Sequences and requires twice as much computational effort as for point matrices. The algorithm is applied to the problem of computing the natural frequencies of a vibrating beam where the manufacturing tolerance is taken into consideration.

UR - http://www.scopus.com/inward/record.url?scp=0033300926&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0033300926&partnerID=8YFLogxK

M3 - Article

VL - 72

SP - 531

EP - 535

JO - International Journal of Control

JF - International Journal of Control

SN - 0020-7179

IS - 6

ER -